# SDR GTIA020192

- Difficulty date: January 8, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - PAX CABIN FLOORBOARDS TWO DELAMINATED AT AFT GALLEY SERVICE DOOR THRESHOLD.  REMOVED DELAMINATED FLOORBOARDS.  REPAIRED PAX CABIN FLOORBOARDS.  INSTALLED FLOORBOARDS AT AFT GALLEY SERVICE DOOR THRESHOLD.  (M)
